# SDR AALA201706099006

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 54,752 hours, 23,540 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL,  ECAM MESSAGE FOR VENT SKIN VALVE FAULT. THE AUTO PRESSURIZATION FAILED &  RETURNED TO DEPARTURE.  FOLLOWED ECAM PROCEDURES TO SELECT OVERRIDE, BLOWER & EXTRACT FANS AND SELECTED MAIN CABIN PRESSURE. CABIN PRESSURE WAS 1750FT & CLIMBING AT 4000FT MSL. STABILIZED CABIN.  FOUND SKIN AIR OUTLET VALVE MAIN FLAP OPEN. DEACTIVATED SKIN AIROUTLET VALVE IAW AMM 21-26-00.
